# SDR DALA2018121807277

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 46,122 hours, 24,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL DUMMY Y503.2 AT FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 16, INSTALLED NEW RAIL DUMMY FITTING (1E/A) AND FASTENERS LOC. Y503.2 AT FWD GALLEY AREA BETWEEN FR.12 TO FR.16 AS PER A319 GRM 51-72-11 AND DWG D53112825, TOOK MEASURES OF REWORK AREA: L=2.58", W=1.909" D=0.065".
